# SDR KY7A2020041404001

- Difficulty date: April 4, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N788KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC788B
- Aircraft time: 27,602 hours, 28,352 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SHUTDOWN E1 AS PRECAUTION DUE TO LOW OIL PRESSURE. MX REMOVED AN REPLACED E1 PROP GOVERNOR LUBRICATION OIL LINE WITH SERVICEABLE. GROUND OPS AND LEAK CHECK GOOD.
